# SDR TRBA2010148

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- Aircraft time: 37,056 hours, 37,376 cycles
- Engine: Pwa PW127
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 7004544714
- Part serial: 89080982
- Condition: Inoperative
- Location: Nr 2
- Part time: 33,845 hours, 37,794 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE, "EMERGENCY DECLARED"  R & R NR 2 SYMBOL GENERATOR. OPS CK OK IAW JIC 34-71-82.
